# SDR UPS803128

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5615378509
- Condition: Corroded
- Location: Fs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S2' CHECK, MAINTENANCE FOUND CORROSION ON FUSELAGE BELLY SKIN AT FS 1148, LONGERON 33R AND FS 1280 TO 1300, LONGERONS 34 TO 35L.  FABRICATED AND INSTALLED REPAIR PER UPS EO DC8-5330-2827D.
